# SDR A6WA2023013038427

- Difficulty date: January 3, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,924 hours, 37,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 601R35027241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT RON MX, INSPECTION DISCOVERED DAMAGE TO THE CARGO DOOR OUTER SKIN UPPER EDGE FROM INCORRECT SCREWS INSTALLED IN THE CARGO BAY LINERS.  AIRCRAFT REMOVED FROM SERVICE.  PERMANENT REPAIR PERFORMED PER REO 601R-52-31-396.  INCORRECT SCREWS REMOVED AND CORRECT ONES INSTALLED.
